# SDR CA970408017

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wood Veneer
- Condition: Untreated
- Location: Cabin Interior
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLIANCE TO REQUIREMENTS OF FAR 25.853(A), APPENDIX F, PARAGRAPH (A)(1)(I) FOR 60 SECOND BURN TEST CANNOT BE FULLY DEMONSTRATED FOR WOOD VENEER. WOOD VENEER INSTALLED IN CL6002B16 AIRCRAFT AS NOT TREATED WITH FLAME RETARDANT.  34 REPORTS IN CANADIAN DATA BASE CONTROL NUMBERS 970408017 THRU 970408051.
